# SDR SWAA2016110709465

- Difficulty date: September 15, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON BALANCE TAB HINGE NR 2 ROD END CORRODED.  R&R TAB IAW CMM.
